Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 802791, 7 pages
Research Article

Algorithms for Some Euler-Type Identities for Multiple Zeta Values

Department of Mathematics, Central South University, Changsha, Hunan 410083, China

Received 21 December 2012; Accepted 11 January 2013

Academic Editor: C. Conca

Copyright © 2013 Shifeng Ding and Weijun Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shifeng Ding and Weijun Liu, “Algorithms for Some Euler-Type Identities for Multiple Zeta Values,” Journal of Applied Mathematics, vol. 2013, Article ID 802791, 7 pages, 2013. doi:10.1155/2013/802791